# SDR SWAA2013011411388

- Difficulty date: January 9, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,454 hours, 12,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT CABIN FLOOR STA 540 BETWEEN BL 0 AND LBL 24.5 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
